A Levy-Khinchin Formula for Semigroups with Involutions.
Mathematische Annalen, Tome 236 (1978), pp. 209-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__236_163170,
author = {P.H. Maserick},
title = {A {Levy-Khinchin} {Formula} for {Semigroups} with {Involutions.}},
journal = {Mathematische Annalen},
pages = {209--216},
year = {1978},
volume = {236},
zbl = {0385.31009},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__236_163170/}
}
P.H. Maserick. A Levy-Khinchin Formula for Semigroups with Involutions.. Mathematische Annalen, Tome 236 (1978), pp. 209-216. http://geodesic.mathdoc.fr/item/MAN_1978__236_163170/